Opiate Twitch

Discussion in 'Opiates & Opioids' started by acolon_5, Oct 13, 2005.

  1. acolon_5

    acolon_5 Gold Member

    Reputation Points:
    364
    Messages:
    395
    Joined:
    Sep 26, 2005
    from Maryland, U.S.A.
    I have used opiates for the past 9 years. He has noticed that when he doses up high he develops and tick He twitches his wrist constantly. I have tried to conciouly control it and when he stops his wrist feels really weird.


    Has anyone else noticed themselves developing a twitch on high doses of opiates???...esp. but not limited toPoppy Tea or Seed Tea. I am not including the itchy nose rub...
     
  2. circsee1

    circsee1 Newbie

    Reputation Points:
    14
    Messages:
    49
    Joined:
    Oct 12, 2005
    32 y/o
  3. acolon_5

    acolon_5 Gold Member

    Reputation Points:
    364
    Messages:
    395
    Joined:
    Sep 26, 2005
    from Maryland, U.S.A.
    No doubt, it does. I have found that large doses of benadryl helps limit the itch as well as toning down the twitch
     
  4. dark_emotions

    dark_emotions Newbie

    Reputation Points:
    17
    Messages:
    21
    Joined:
    Nov 29, 2005
    Yeah I get them in my legs....but it only happens 2 or 3 times daily or so.....I really hate it when It happens right before I am about to fall asleep after taking like 20 pills within the day...that really,really sucks cause it makes you feel like when you have that "feeling of about to fall" sensation and you jolt to wake yourself up....THAT SUCKS[​IMG] [​IMG] [​IMG]
     
  5. altair

    altair Newbie

    Reputation Points:
    0
    Messages:
    3
    Joined:
    Dec 1, 2005
    I am compltely new to this forum and the whole drug thing, but I weigh 200 lbs and took 10 mg of hydrocode (which is an opiate right?) and although it wasn't a high enough doage for me, I had muscle twitches pretty bad, and actually out of the whole experience that was the fun part, my legs and arms would jerk around. After some discussion with a friend that is much more experience than myself we attributed it to the fact that two days before I had done alot of running and my muscles were sore/tense/tired.

    -altair